# SDR DALA2021060403076

- Difficulty date: June 4, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 60,577 hours, 8,050 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Aft Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3317 ECAM CAUTION MSG 'DOOR L AFT CABIN'. CORRECTIVE ACTION: PFR SHOWS 'PROX SENSOR (23MJ)/PROX SENSOR (25MJ) / PSCU (5MJ)' FAULT. PERFORMED PSCU TEST OK. CYCLED DOOR FROM INSIDE AND OUTSIDE. NO FAULT. VISUAL INSPECTION OF DOOR CAMS OK. NO FAULTS ON PSCU GROUND SCANNING DURING DOOR CYCLES. (7379276)
